D=4 topological gravity from gauging the Maxwell-special-affine group


Creative Commons License

Kibaroglu S., Senay M., CEBECİOĞLU O.

MODERN PHYSICS LETTERS A, vol.34, no.2, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.1142/s0217732319500160
  • Title of Journal : MODERN PHYSICS LETTERS A
  • Keywords: Gauge field theory, gravity, Maxwell symmetry, Lie algebra, NONLINEAR REALIZATIONS, FIELD, REPRESENTATIONS, HYPERMOMENTUM, IDENTITIES, PARTICLES, EXTENSION, CONSTANT, DILATION, HADRONS

Abstract

In this paper, the Maxwell extension of the special-affine algebra is obtained and corresponding nonlinear realization is constructed. We give also the differential realization of the generators of the extended symmetry. Moreover, we present the gauge theory of the Maxwell special-affine algebra and the topological gravity action in four dimensions. As a conclusion, we show that the Bianchi identities can be found by using the solution of the equations of motion.